# SDR USAA2009060191355

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,491 hours, 10,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8276766 - FLT 834-CLT - EEL - OVERHEAD LIGHT COVER AT SEAT 10D IN EMERGENCY EXIT ROW IS MISSING.  MAINTENANCE REPLACED EMERGENCY EXIT ROW COVER AT SEAT 10D.
